MAUDE Adverse Event Report: MicroVention, Inc. WEB; Intrasaccular Flow Disruption Device

MicroVention, Inc. WEB; Intrasaccular Flow Disruption Device
Model Number W5-7-5-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury

Brand Name
WEB
Common Device Name
Intrasaccular Flow Disruption Device
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50724461
Report Number2032493-2026-08223
Device Sequence Number8862008
Product Code OPR
UDI-Device Identifier00842429110942
UDI-Public(01)00842429110942(11)210925(17)240831(10)0000088526
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberW5-7-5-MVI-3
Device Lot Number0000088526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale